# SDR GTIA2020040635146

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 21,560 hours, 9,748 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VENT BLOWER FAULT, BURNING ELECTRICAL SMELL DETECTED. BLOWER SET TO OVRD. CB AD10 POPPED IN FLIGHT. ( BLOWER FAN (AVIONICS VENTILATION) VENT AVNCS SYS FAULT NOT DISPLAYED )-R/R VENT BLOWER FAN IAW AMM 21-26-51. OPS CHECK GOOD. THIS CLOSES DMI# 243253101. MOC NOTIFIED. PLACARD REMOVED. LOGBOOK UPDATED.
